Limit sets of Kleinian groups and conformally flat Riemannian manifolds.
Inventiones mathematicae, Tome 122 (1995) no. 3, pp. 603-625
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
conformally flat manifolds, uniformization, holonomy groups, Kleinian grous, Hausdorff dimension, quasifuchsian groups
@article{IM_1995__122_3_144333,
author = {Hiroyasu Izeki},
title = {Limit sets of {Kleinian} groups and conformally flat {Riemannian} manifolds.},
journal = {Inventiones mathematicae},
pages = {603--625},
year = {1995},
volume = {122},
number = {3},
zbl = {0854.53035},
url = {http://geodesic.mathdoc.fr/item/IM_1995__122_3_144333/}
}
Hiroyasu Izeki. Limit sets of Kleinian groups and conformally flat Riemannian manifolds.. Inventiones mathematicae, Tome 122 (1995) no. 3, pp. 603-625. http://geodesic.mathdoc.fr/item/IM_1995__122_3_144333/